# SDR 2006UALA01677

- Difficulty date: August 26, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 57,080 hours, 32,998 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sealant
- Condition: Damaged
- Location: Lt Wing Root
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FA'S AND PAX REPORT VIBRATION AND NOISE BELOW ROW 8, STARTED JUST AFTER BECOMING AIRBORNE.  FOUND DAMAGED SEALANT AT LEFT WING ROOT BELOW ROW 8.  RESEALED.
